# SDR YENA20090724079

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 8,643 hours, 5,183 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1148, MCO-BTV, DIVERTED TO RDU, EICAS DISPLAY BLEED RT LEAK.  PERFORMED QRH PROCEDURES SEVERAL TIMES.  BLEED 2 LEAK ILLUMINATED.  PROBLEM ISOLATED TO WIRING.  AWAITING FINAL FIX.
